# SDR UPS07850856

- Difficulty date: September 21, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fs 65 L21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 65 L21L, L-1 DOOR THRESHOLD AFT CORNER CRACKED AT RADIUS.  STOP DRILLED CRACK IAW SRM 53-2-00 FIG 001B.  FABRICATED AND INSTALLED REPAIR ANGLE AT STA 65 L21L L-1 DOOR AFT LWR CORNER IAW SRM 53-02-00 FIG 001B.
